q-Identities for Maass waveforms (Corrigendum).
Inventiones mathematicae, Tome 120 (1995) no. 2, pp. 579-580
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1995__120_2_251574,
author = {H. Cohen},
title = {q-Identities for {Maass} waveforms {(Corrigendum).}},
journal = {Inventiones mathematicae},
pages = {579--580},
year = {1995},
volume = {120},
number = {2},
zbl = {0827.11023},
url = {http://geodesic.mathdoc.fr/item/IM_1995__120_2_251574/}
}
H. Cohen. q-Identities for Maass waveforms (Corrigendum).. Inventiones mathematicae, Tome 120 (1995) no. 2, pp. 579-580. http://geodesic.mathdoc.fr/item/IM_1995__120_2_251574/